# SDR SWAA2016101708843

- Difficulty date: September 27, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N606SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27926
- Aircraft time: 66,876 hours, 53,199 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Part number: 6550821
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 PYLON INBOARD UPPER AFT PANEL ATTACH ANGLE CRACKED.       R & R THE ATTACH ANGLE IAW SRM.
